# SDR SWAA2024040470390

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 23,194 hours, 11,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT EMERGENCY LIGHTS INOP<[01] R&R BOTH FWD EMER BATTERY PACKS AT STA 310 & STA 317 PER AMM 33-51-06 & WDM 33-51-12.OP CK GOOD.
